RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 3, Pages 448–459 (Mi tmf5461)  

The $n\to\infty$ limit of the $n$-vector model with large defects

R. Z. Bariev, I. Z. Ilaldinov


Abstract: The correlation functions of the three-dimensional $n$-vector model are investigated in the limit $n\to\infty$ near a large defect with dimension $d'$. It is shown that at the critical point the correlation function behaves nonuniversally when $d'=1$ and that scaling is violated when $d'=2$. The local magnetization behaves similarly. The calculations have been made to the second order in the parameter $\lambda$, which characterizes the strength of the defect.

Full text: PDF file (1176 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:3, 303–309

Bibliographic databases:

Received: 24.08.1990

Citation: R. Z. Bariev, I. Z. Ilaldinov, “The $n\to\infty$ limit of the $n$-vector model with large defects”, TMF, 86:3 (1991), 448–459; Theoret. and Math. Phys., 86:3 (1991), 303–309

Citation in format AMSBIB
\Bibitem{BarIla91}
\by R.~Z.~Bariev, I.~Z.~Ilaldinov
\paper The~$n\to\infty$ limit of the $n$-vector model with large defects
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 448--459
\mathnet{http://mi.mathnet.ru/tmf5461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107942}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 303--309
\crossref{https://doi.org/10.1007/BF01028430}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5461
  • http://mi.mathnet.ru/eng/tmf/v86/i3/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:138
    Full text:65
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020